# SDR DXTA200702461

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 4,350 hours, 2,617 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT ENGINE IS SMOKING AFTER SHUTDOWN AND SMELLS LIKE OIL. NO LEAKS OBSERVED. OIL LEVEL 3.5 TO 4 QTS LOW AND ENGINE TEMP OK.
